# SDR UPS03541389

- Difficulty date: October 11, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Engine: Rroyce RB211*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 211C223296
- Part serial: PO1427C
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A C HYD SYS PRESS EICAS MESSAGE IN FLIGHT.  SYS PRESS LIGHT ON OVERHEAD P PANEL ILLUMINATED.  PERFORMED TEST OF CENTER HYD SYS IAW B-757 FIM 29-11-00.  OPS CHECK NORMAL.  COULD NOT DUPLICATE FAILURE.  CTR SYS CASE DRAIN MODULE SYS PRESS SWITCH REMOVED AND REPLACED ON L/P 875624 ITEM 3.
